MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2019-230314

Медицинская библиотека · BMJ case reports · 2019

Renal cholesterol crystal embolism in the setting of warfarin use.

Munawar Tooba, Ibe Uzochukwu, Jiwa Nasheena, Raissi Sina

Клинический случайСтатьяПеревод в очереди

Аннотация

A 73-year-old man presented for evaluation of weakness and black tarry stools that occurred 1 day prior to admission. His medical history is significant for diabetes mellitus, stage 3 chronic kidney disease and deep vein thrombosis on warfarin. He was admitted to the hospital and was found to have acute kidney injury and gastrointestinal bleeding due to a supratherapeutic International Normalized Ratio. His hospital course was complicated by persistent decline in his renal function. He was given intravenous fluid resuscitation, fresh frozen plasma and packed red blood cells for his acute blood loss anaemia. Urinalysis was consistent with acute tubular necrosis. Given the persistent rise in creatinine, a kidney biopsy was obtained, and was significant for mild inflammatory changes, without evidence of vasculitis or allergic interstitial nephritis. Histopathological examination with tissue fixation revealed cholesterol embolisation. Given that he had no recent endovascular procedure or instrumentation, this atheroembolic event was attributed to his warfarin use.

Для цитирования: Munawar Tooba, Ibe Uzochukwu, Jiwa Nasheena, Raissi Sina. Renal cholesterol crystal embolism in the setting of warfarin use.. BMJ case reports. 2019. DOI: 10.1136/bcr-2019-230314.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.